MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CAS LIGAMENT TENSOR SIZE 2-XF; KNEE INSTRUMENT: TENSIONING DEVICE

DEPUY IRELAND - 9616671 CAS LIGAMENT TENSOR SIZE 2-XF; KNEE INSTRUMENT: TENSIONING DEVICE
Catalog Number 129901080
Medical Device Problem Codes Naturally Worn (2988); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the sensors have become roughened and sharp and need replacing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added : b5, h6 medical device problem code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that: 1.What was the exact allegation against the device? was it worn, cracked, broken into pieces, bent, stripped, cross threaded or any device interaction? the allegation was the sensor tensors were quite warn and could be a risk of the coating coming off during surgery, as well the surface needs to be smooth as to attain an accurate graph so having the surface all scratched up can effect the accuracy of the data it provides.2.Was there a surgical delay? if yes, what is the duration of the delay? no delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.

Brand Name
CAS LIGAMENT TENSOR SIZE 2-XF
Common Device Name
KNEE INSTRUMENT: TENSIONING DEVICE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19720688
Report Number1818910-2024-15026
Device Sequence Number15522600
Product Code HWT
UDI-Device Identifier10603295027072
UDI-Public(01)10603295027072
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129901080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/19/2024
08/23/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date07/22/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown